# SDR UPS00831992

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576958929
- Condition: Cracked
- Location: Ws 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LEFT WING INTERNAL DOUBLER IS CRACKED AT STA XFS 297.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769589 AND SRM 51-1-20D.
